... because used Ativan for 9 years and wrecked GABA system.
Have read articles by Robert 325 and am convinced the best thing is a rel. quick taper of suboxone - I dont want to keep taking anything. Was taking Rx of 140 oxys for 3 years. This abrubt quit has me barely able to move and type. Still lots of symptoms -- worst is NO sleep for last three nights. This gets bad fast - and I recently found out small amts of naloxone block GABA as if it were a opiate. My GABA system needs help and no naloxone. But I am unlikely to be able to get subutex. Even though eliminating the naloxone may solve these major problems.it is possible that the naloxone in Sub has caused this No sleep - which is intolerable. Sub is not covering w/d from oxys fully- and not doing anything for PAWS from the ativan slow taper. In this context -- how can I use Sub of some kind to be off all drugs soon- like 6 to 8 weeks. Being in this state has been intolerable for years - maybe being off all will work. Very hard to think straight and have good ideas. Finally got some ambian from Dr but that is no solution to the sleep problem. Many other symptoms -- nearly all -- making me isolated and in pain and not even eating. Something better needs to happen. thanks S
24mg sub is way too much! With sub less is more. Doctors are over scribing still I think cuz its too new to know. Keep reading the forums. Lower the dose to 8mg by tapper and I bet it solvbes a lot of probs for you. Maybe not all with the whole nax ativan thing but I bet a majority.
hi scuffy,if you are feeling bad its not from the naloxone.sub if takin correctly,will strip your mu receptors clearing all full agonist opiates off and out of your brain.this is why your feeling uncomfortable.ounce they leave your system you will feel much better.as far as the noloxone goes it does not cross the blood brain barrier and is not absorbed in other orogans.give your system time to ajust,in the long run you be glad you did. hang in there.its worth it... pete
Hope this finds you feeling better. I, too, recommend you cut back to 16 mg a day suboxone in two doses 12 hours apart. How are you doing tapering off the benzos? Maybe you need to get use to the suboxone and lack of oxy before worrying about the benzos. Only a suggestion, but I would concentrate on one drug at a time.
Try to take care of yourself by eating properly and getting rest as much as possible. Check out the Thomas recipe (google it) for OTC remedies for detox symptoms.
Suboxone can both give energy or make someone nod. I swear I think that you are on too high a dose of suboxone, and that is probably making it harder to sleep. I know that the company who makes suboxone starts most people at 16 mgs, but in truth, most people need 8 mgs of less. If you can lower this dose, and make the switch to subutex, I think you will feel much better.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.